The Michigan Mathematical Journal

The sum of two crumpled cubes.

Joseph Martin

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 13, Issue 2 (1966), 147-151.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999538

Mathematical Reviews number (MathSciNet)
MR0190914

Zentralblatt MATH identifier
0145.20402

Digital Object Identifier
doi:10.1307/mmj/1028999538

Subjects
Primary: 54.78

Citation

Martin, Joseph. The sum of two crumpled cubes. The Michigan Mathematical Journal 13 (1966), no. 2, 147--151. doi:10.1307/mmj/1028999538. http://projecteuclid.org/euclid.mmj/1028999538.


Export citation